n-arnyi analogon teoremy Schauflera.

Ja. Uschah; M. Schischowitsch

Publications de l'Institut Mathématique [Elektronische Ressource] (1975)

  • Volume: 33, page 167-172
  • ISSN: 0350-1302

How to cite


Uschah, Ja., and Schischowitsch, M.. "n-arnyi analogon teoremy Schauflera.." Publications de l'Institut Mathématique [Elektronische Ressource] 33 (1975): 167-172. <http://eudml.org/doc/181278>.

author = {Uschah, Ja., Schischowitsch, M.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {167-172},
title = {n-arnyi analogon teoremy Schauflera.},
url = {http://eudml.org/doc/181278},
volume = {33},
year = {1975},

AU - Uschah, Ja.
AU - Schischowitsch, M.
TI - n-arnyi analogon teoremy Schauflera.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1975
VL - 33
SP - 167
EP - 172
UR - http://eudml.org/doc/181278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.